CSpace

Browse/Search Results:  1-10 of 22 Help

Selected(0)Clear Items/Page:    Sort:
The higher-order nonlinear Schrodinger equation with non-zero boundary conditions: Robust inverse scattering transform, breathers, and rogons 期刊论文
PHYSICS LETTERS A, 2019, 卷号: 383, 期号: 29, 页码: 11
Authors:  Chen, Shuyan;  Yan, Zhenya
Favorite  |  View/Download:30/0  |  Submit date:2020/01/10
Higher-order nonlinear Schrodinger equation  Non-zero boundary conditions  Riemann-Hilbert problem  Darboux transform  Breathers, rogons  Solitons  
The NLS(n, n) equation: Multi-hump compactons and their stability and interaction scenarios 期刊论文
CHAOS SOLITONS & FRACTALS, 2019, 卷号: 122, 页码: 25-31
Authors:  Yan, Zhenya
Favorite  |  View/Download:24/0  |  Submit date:2020/01/10
Nonlinear dispersion  NLS(n, n) equation  Multi-hump compactons  Soliton-like solutions  Stability  Interactions  
Multi-dimensional stable fundamental solitons and excitations in PT-symmetric harmonic-Gaussian potentials with unbounded gain-and-loss distributions 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2018, 卷号: 57, 页码: 34-46
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:32/0  |  Submit date:2018/07/25
Multi-dimensional nonlinear  Schrodinger-like equation  PT-symmetric harmonic-Gaussian potential  Stable solitons  Interactions  Soliton excitations  
Fundamental solitons and dynamical analysis in the defocusing Kerr medium and -symmetric rational potential 期刊论文
NONLINEAR DYNAMICS, 2018, 卷号: 91, 期号: 2, 页码: 853-861
Authors:  Li, Xin;  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:28/0  |  Submit date:2018/07/30
Nonlinear Schrodinger-like equation  PT-symmetric rational potential  Bright solitons  Interactions  Soliton excitations  
Modulational instability, beak-shaped rogue waves, multi-dark-dark solitons and dynamics in pair-transition-coupled nonlinear Schrodinger equations 期刊论文
PROCEEDINGS OF THE ROYAL SOCIETY A-MATHEMATICAL PHYSICAL AND ENGINEERING SCIENCES, 2017, 卷号: 473, 期号: 2203, 页码: 19
Authors:  Zhang, Guoqiang;  Yan, Zhenya;  Wen, Xiao-Yong
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
coupled nonlinear Schrodinger equations with four-wave mixing  modulational instability  Darboux transformation  beak-shaped rogue wave  multi-dark-dark solitons  dynamics  
Higher-order rational solitons and rogue-like wave solutions of the (2+1)-dimensional nonlinear fluid mechanics equations 期刊论文
COMMUNICATIONS IN NONLINEAR SCIENCE AND NUMERICAL SIMULATION, 2017, 卷号: 43, 页码: 311-329
Authors:  Wen, Xiao-Yong;  Yan, Zhenya
Favorite  |  View/Download:12/0  |  Submit date:2018/07/30
(2+1)-Dimensional KP equation  Generalized perturbation Darboux transformation  Rational solitons  Rogue waves  
Solitonic dynamics and excitations of the nonlinear Schrodinger equation with third-order dispersion in non-Hermitian PT -symmetric potentials 期刊论文
SCIENTIFIC REPORTS, 2016, 卷号: 6, 页码: 10
Authors:  Chen, Yong;  Yan, Zhenya
Favorite  |  View/Download:15/0  |  Submit date:2018/07/30
Novel wave structures in the two-dimensional cubic-quintic nonlinear Schrodinger equation with space-modulated potential and nonlinearities 期刊论文
NONLINEAR DYNAMICS, 2015, 卷号: 82, 期号: 1-2, 页码: 119-129
Authors:  Yan, Zhenya
Favorite  |  View/Download:10/0  |  Submit date:2018/07/30
The cubic-quintic NLS equation with space-modulated coefficients  Stationary solutions  Conformal mapping  Cauchy-Riemann equation  Bright-like and dark-like solitons  Vortex solitons  
Symbolic computation and non-travelling wave solutions of (2+1)-dimensional nonlinear evolution equations 期刊论文
CHAOS SOLITONS & FRACTALS, 2008, 卷号: 38, 期号: 2, 页码: 383-390
Authors:  Wang, Deng-Shan;  Li, Hongbo
Favorite  |  View/Download:8/0  |  Submit date:2018/07/30
An extended subequation rational expansion method with symbolic computation and solutions of the nonlinear Schrodinger equation model 期刊论文
NONLINEAR ANALYSIS-HYBRID SYSTEMS, 2008, 卷号: 2, 期号: 2, 页码: 242-255
Authors:  Chen, Yong;  Li, Biao
Favorite  |  View/Download:9/0  |  Submit date:2018/07/30
Subequation rational expansion method  Schrodinger equation  Like-solitons  Like-periodic function solution